Advanced Search
MyIDEAS: Login to save this article or follow this journal

Potential Games with Continuous Player Sets

Contents:

Author Info

  • Sandholm, William H.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6WJ3-457D4T4-3W/2/a71c7ca184a314cce5fb71c6ad89bbd8
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Economic Theory.

    Volume (Year): 97 (2001)
    Issue (Month): 1 (March)
    Pages: 81-108

    as in new window
    Handle: RePEc:eee:jetheo:v:97:y:2001:i:1:p:81-108

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/622869

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Dan Friedman, 2010. "Evolutionary Games in Economics," Levine's Working Paper Archive 392, David K. Levine.
    2. Voorneveld, M. & Borm, P.E.M. & Megen, F.J.C. van & Tijs, S.H. & Facchini, G., 1999. "Congestion games and potentials reconsidered," Open Access publications from Tilburg University urn:nbn:nl:ui:12-169686, Tilburg University.
    3. A. Gaunersdorfer & J. Hofbauer, 2010. "Fictitious Play, Shapley Polygons and the Replicator Equation," Levine's Working Paper Archive 438, David K. Levine.
    4. Hofbauer, Josef & Weibull, Jîrgen W., 1995. "Evolutionary selection against dominated strategies," CEPREMAP Working Papers (Couverture Orange) 9506, CEPREMAP.
    5. Gerhard SORGER, 1998. "Perfect Foresight and Equilibrium Selection in Symmetric Potential Games," Vienna Economics Papers, University of Vienna, Department of Economics 9802, University of Vienna, Department of Economics.
    6. L. Blume, 2010. "The Statistical Mechanics of Strategic Interaction," Levine's Working Paper Archive 488, David K. Levine.
    7. L. Samuelson & J. Zhang, 2010. "Evolutionary Stability in Asymmetric Games," Levine's Working Paper Archive 453, David K. Levine.
    8. Samuelson, Larry & Zhang, Jianbo, 1992. "Evolutionary stability in asymmetric games," Journal of Economic Theory, Elsevier, Elsevier, vol. 57(2), pages 363-391, August.
    9. Jeroen M. Swinkels, 1991. "Adjustment Dynamics and Rational Play in Games," Discussion Papers, Northwestern University, Center for Mathematical Studies in Economics and Management Science 1001, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    10. Gilboa, Itzhak & Matsui, Akihiko, 1991. "Social Stability and Equilibrium," Econometrica, Econometric Society, Econometric Society, vol. 59(3), pages 859-67, May.
    11. repec:fth:tilbur:9998 is not listed on IDEAS
    12. Akihiko Matsui & Kiminori Matsuyama, 1990. "An Approach to Equilibrium Selection," Discussion Papers, Northwestern University, Center for Mathematical Studies in Economics and Management Science 970, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    13. Matsui, Akihiko, 1992. "Best response dynamics and socially stable strategies," Journal of Economic Theory, Elsevier, Elsevier, vol. 57(2), pages 343-362, August.
    14. Monderer, Dov & Shapley, Lloyd S., 1996. "Potential Games," Games and Economic Behavior, Elsevier, vol. 14(1), pages 124-143, May.
    15. Ritzberger, Klaus & Weibull, Jorgen W, 1995. "Evolutionary Selection in Normal-Form Games," Econometrica, Econometric Society, Econometric Society, vol. 63(6), pages 1371-99, November.
    16. Friedman, Daniel, 1991. "Evolutionary Games in Economics," Econometrica, Econometric Society, Econometric Society, vol. 59(3), pages 637-66, May.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:97:y:2001:i:1:p:81-108. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.